MathSciNet Relay Station
MathSciNet bibliographic data
MR473204 (57 #12879) 31B25 (31B30 32F05)
Malliavin, Marie-Paule; Malliavin, Paul Intégrales de Lusin-Calderon pour les fonctions biharmoniques. (French) Bull. Sci. Math. (2) 101 (1977), no. 4, 357–384.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement